MathSciNet Relay Station
MathSciNet bibliographic data
MR2591936 (2010j:65114) 65L99 (34C28 37D45 37M99)
Odibat, Zaid M.; Bertelle, Cyrille; Aziz-Alaoui, M. A.; Duchamp, Gérard H. E. A multi-step differential transform method and application to non-chaotic or chaotic systems. Comput. Math. Appl. 59 (2010), no. 4, 1462–1472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement